Long-time behaviour of solutions of delayed-type linear differential equations

Diblík, Josef: Long-time behaviour of solutions of delayed-type linear differential equations. In: Electronic journal of qualitative theory of differential equations : special edition, (3) 47. pp. 1-23. (2018)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_2018_047.pdf

Download (535kB) | Preview
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 47
ISSN: 1417-3875
Page Range: pp. 1-23
Uncontrolled Keywords: Differenciálegyenlet - késleltetett, Differenciálegyenlet - lineáris
Additional Information: Bibliogr.: p. 20-23.
Date Deposited: 2018. Nov. 06. 14:41
Last Modified: 2018. Nov. 07. 13:36
URI: http://acta.bibl.u-szeged.hu/id/eprint/55717

Actions (login required)

View Item View Item